Applying relational models to the graduation of disability schedules

Marshall, A, Norman, P and Plewis, I (2013) Applying relational models to the graduation of disability schedules. European Journal of Population, 29 (4). 467 - 491. ISSN 0168-6577

Abstract

Metadata

Authors/Creators:
  • Marshall, A
  • Norman, P
  • Plewis, I
Copyright, Publisher and Additional Information: (c) 2013, Springer Science+Business Media Dordrecht. This is an author produced version of a paper published in European Journal of Population. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via http://dx.doi.org/10.1007/s10680-013-9300-y
Keywords: Disability; Estimation; Limiting long term illness; Relational model; Schedules
Dates:
  • Published: 1 November 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Geography (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Jan 2015 11:57
Last Modified: 21 Apr 2015 22:41
Published Version: http://dx.doi.org/10.1007/s10680-013-9300-y
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10680-013-9300-y

Share / Export

Statistics